MAUDE Adverse Event Report: WESTMED LLC ATELLICA VTR SYRINGES; 3ML VENTED LUER LOCK SYRINGE, (50IU)16.7IU ML BALANCED HEPARIN, VENTED TIP CAP

WESTMED LLC ATELLICA VTR SYRINGES; 3ML VENTED LUER LOCK SYRINGE, (50IU)16.7IU ML BALANCED HEPARIN, VENTED TIP CAP
Model Number 11561345
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of 13 aug 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the third of three reports.Refer to 2028807-2024-00024 for the first report.Refer to 2028807-2024-00025 for the second report.It was reported, during air expulsion following blood gas and with the syringe cap in place, blood leaked through the cap.It was additionally noted, the cap remained on the syringe tip.There was no reported injury.
 
Additional Manufacturer Narrative
The actual complaint product was not returned; without a sample to perform functional evaluation, a root cause could not be determined.The device history record for lot 404754 was reviewed and the product was produced according to product specifications.All information reasonably known as of 12 sep 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
ATELLICA VTR SYRINGES
Common Device Name
3ML VENTED LUER LOCK SYRINGE, (50IU)16.7IU ML BALANCED HEPARIN, VENTED TIP CAP
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids 
MDR Report Key19981293
Report Number2028807-2024-00026
Device Sequence Number8375297
Product Code CBT
UDI-Device Identifier00709078013386
UDI-Public(01)00709078013386(11)221222(17)260119(10)404754
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K822786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2026
Device Model Number11561345
Device Catalogue Number11561345
Device Lot Number404754
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown